# SDR AALA990496

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1731
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND ANTENNA HOLE BETWEEN STRINGER 52 AND 51R.  REMOVED CORROSION PER SRM 51-21-01 VOL II.  INSTALLED NEW ANTENNA BAY PER AARD 51-01-00-5.  (M)
